Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jasher

Member
  • Total Reviews

    0
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jasher

  • Rank
    New Member
  1. Hey, That's pretty much my question. Please don't just give a simple answer. I want as much science and as many citations thrown at me as possible. Also, I'm 100% clear now and have been for a few months so you guys can expect A LOT of valuable contributions from me soon. I'm working on a site where I can share my stories/tips/regimen at the moment, but I'll be sure to post a lot of my stuff here also. You guys, this subforum in particular, are pretty much 100% of the reason I'm 100% clear.
  2. i STRONGLY disagree. and anyone who thinks about it for more than a second will also. you do it just like you would imagine.. whenever u want, just.. apply it. use mid-stream pee.
  3. God. Fucking. Damnit. I'll fucking finish the tane unless it gives me super-shits again. Acne is a bitch. I've been dealt a shitty hand and now I'm betting against the devil.
  4. hey, so heres the deal: I quit accutane a week ago. I have no pimples, and none are coming up, but my skin is starting to get oily again. I want to stop the oil using b5. I'm thinking 5g/day. That sound good? Also, do you think this will be a smooth transition? Becuase of the tane my complexion is great and i don't think there will be anything to "force to the surface.".. right? please talk to me about this and give me tips. thanks
  5. seeing how my own pee is the highest rated product on this site I thought I'd look into it. Apparently urine therapy isn't new, isn't dumb, is actually very popular, and apparently urine is from blood and not waste. So I'm giving it a shot. Can I do it at night instead of morning? Should I do both? How long do i leave it on? Then I can wash my face.. right? Thanks, and to everyone thinking "eww weirdo" realize that you're merely being fooled by social taboos. Be people, not sheeple.
  6. deGuru: I can't find any actual clinical studies that say neem is good for acne.. Its proven to work for various other things and appears to be a cool tree, but nothing solid about acne.. more importantly i cant get them at CVS. EddieE: I meant i read that ALL nuts cuase acne.. so switching wouldn't help if this were truly the case. Any CVS-avaliable drugs that help?
  7. So for various reasons, I'm quitting accutane after 6 months at 40mg/day. You may notice that I'm quitting after quite a while. My derm says I only have 2 or 3 more to go. Accutane has, among other things, cleared me up pretty damn well. I am including this because my goal is to make those effects continue and last forever. So I'm not starting from scratch here with a horrible complexion, I'm just qutting accutane and want to both: Ensure my complexion stays clear by perfecting my regimenTake
  8. basically my body has become very loud. this started a week or so ago. My stomach and bottom area are the main noisy parts. I'd describe the sounds but there's a bunch and they're weird. Imagine your stomach telling you it was hungry every 4 minutes. I was concerned about this being IBD but I don't see any symptom listed anywhere about noisy bodily functions... Furthermore, I can't say I have abdominal pain or diarrhea, rather I'm perfectly healthy in both of those ways. Has anyone else experi
  9. basically my body has become very loud. this started a week or so ago. My stomach and bottom area are the main noisy parts. I'd describe the sounds but there's a bunch and they're weird. Imagine your stomach telling you it was hungry every 4 minutes. I was concerned about this being IBD but I don't see any symptom listed anywhere about noisy bodily functions... Furthermore, I can't say I have abdominal pain or diarrhea, rather I'm perfectly healthy in both of those ways. Has anyone else experi
  10. thanks. ill talk to my derm and get back. and autonomousOne: not to push you towards tane.. it's certainly a deal with the devil.. but my hair fell out for the first week or two, diminished until the end of the first month, and then all that stopped. i'm on 40mg stable. so that might have quit before it started even being a problem for you. i'm the only one who noticed my hair issues.
  11. Other than this, accutane has been fine. I'm on month 4 at 40mg a day and I weigh 60kg. I have always had a great memory, but lately I've felt that I'm losing my mind. Things that occurred just moments ago -- I remember typing that last sentence, for example, because I know that it happened -- but I can't remember detail about what I saw or did then. My perceptions have shifted for the worse, and my memory is dying. I feel like an old person. I can't have this. Is this related to accutane? Don
  12. just had an epiphany: since i started with tane, i've also started using flax seed oil.. mabye this is the culprit as many sites list it as a side effect.. i'll stop taking it for a bit to see.. fake edit: i just saw on another site "The most common side effect of flax seed oil supplements is mild diarrhea." jesus i'm an idiot... this is probably at least a good portion of the problem. if not the culprit, it's surely a contributor!
  13. ok, help me out here with my very embarrassing question. my pamphlet warns about severe diarrhea and rectal bleeding. i have tiny bits of bright red blood sometimes when i wipe due to skin cracking becuase its dry.. down there. i am going to talk to my derm in 2 days but i don't think this si anything to worry about really. more importantly: i don't really have diareah as it's not all liquidy, but it's in "more peices" and their smaller and just.. not as normal or healthy looking. i'm on a 0
  14. well that's really NOT the answer i was looking for, but i trust you know what you're talking about and come to think of it, my derm said something similar. ("don't use any topicals") i do hear about emu oil being used though... currently i use cetaphil as a moisturizer... is emu oil also a moisturizer that happens to get rid of red marks? becuase i "mess with my skin" by moisturizing, and maybe i should just be using a better one. let me know how you feel about various moisturizers and emu oi
×